Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2015 | Journal Article | IST-REx-ID: 1828   OA
A. Akopyan, S. Pirogov, and A. Rybko, “ Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1, pp. 163–167, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035   OA
H. Edelsbrunner, G. Jablonski, and M. Mrozek, “The persistent homology of a self-map,” Foundations of Computational Mathematics, vol. 15, no. 5, pp. 1213–1244, 2015.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590   OA
O. Aichholzer et al., “Representing directed trees as straight skeletons,” in Graph Drawing and Network Visualization, vol. 9411, Springer, 2015, pp. 335–347.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1583   OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “A simple algorithm for computing positively weighted straight skeletons of monotone polygons,” Information Processing Letters, vol. 115, no. 2, pp. 243–247, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1792
F. Pausinger and A. Svane, “A Koksma-Hlawka inequality for general discrepancy systems,” Journal of Complexity, vol. 31, no. 6, pp. 773–797, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
D. Attali, U. Bauer, O. Devillers, M. Glisse, and A. Lieutier, “Homological reconstruction and simplification in R3,” Computational Geometry: Theory and Applications, vol. 48, no. 8, pp. 606–621, 2015.
View | Files available | DOI
 
2014 | Book Chapter | IST-REx-ID: 2044   OA
U. Bauer, M. Kerber, and J. Reininghaus, “Clear and Compress: Computing Persistent Homology in Chunks,” in Topological Methods in Data Analysis and Visualization III, P.-T. Bremer, I. Hotz, V. Pascucci, and R. Peikert, Eds. Springer, 2014, pp. 103–117.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905   OA
H. Edelsbrunner and D. Morozovy, “Persistent homology: Theory and practice,” presented at the ECM: European Congress of Mathematics, Kraków, Poland, 2014, pp. 31–50.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1876   OA
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, and O. Musin, “Functionals on triangulations of delaunay sets,” Moscow Mathematical Journal, vol. 14, no. 3, pp. 491–504, 2014.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
H. Edelsbrunner and S. Parsa, “On the computational complexity of betti numbers reductions from matrix rank,” in Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, Portland, USA, 2014, pp. 152–160.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184   OA
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3, 2014.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153   OA
U. Bauer and M. Lesnick, “Induced matchings of barcodes and the algebraic stability of persistence,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 355–364.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1930
D. Günther, A. Jacobson, J. Reininghaus, H. Seidel, O. Sorkine Hornung, and T. Weinkauf, “Fast and memory-efficient topological denoising of 2D and 3D scalar fields,” IEEE Transactions on Visualization and Computer Graphics, vol. 20, no. 12, pp. 2585–2594, 2014.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2255
H. Edelsbrunner and F. Pausinger, “Stable length estimates of tube-like shapes,” Journal of Mathematical Imaging and Vision, vol. 50, no. 1, pp. 164–177, 2014.
View | Files available | DOI
 
2014 | Book | IST-REx-ID: 6853
H. Edelsbrunner, A Short Course in Computational Geometry and Topology. Cham: Springer International Publishing, 2014.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1929
V. V. Alexeev, V. G. Bogaevskaya, M. M. Preobrazhenskaya, A. Y. Ukhalov, H. Edelsbrunner, and O. Yakimova, “An algorithm for cartographic generalization that preserves global topology,” Journal of Mathematical Sciences (United States), vol. 203, no. 6, pp. 754–760, 2014.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1816   OA
S. Huber, M. Held, P. Meerwald, and R. Kwitt, “Topology-preserving watermarking of vector graphics,” International Journal of Computational Geometry and Applications, vol. 24, no. 1, pp. 61–86, 2014.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1, pp. 64–79, 2014.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2155   OA
U. Bauer and H. Edelsbrunner, “The morse theory of Čech and Delaunay filtrations,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 484–490.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed